Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having pain in hip, low blood pressure. Blood test for muscle pain and tiredness. Drinking lot of water

I have had right hip pain continues for 3 months, increasing in severity. During this time I ve had blood tests for muscle aches and pain, tiredness. Results showed low vit D, low RBC , low WBC , low platlets and elevated monocytes. A plain hip xray was NAD. I also suffer with very low BP at times 80/45. I drink around 3lt water a day. I do not consume alcohol or smoke . Thank you.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
It can be a non bony issue. I would suggest you to get mri of the hip joint to confirm is there is something wrong inside the joint. Also i would suggest you to get MRi of spine also as some time it can be a pinch nerve of spine that can cause such symptoms. Also till that time I would suggest you to take brufen for pain relief.
Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor